# SDR REXA2015062000635

- Difficulty date: June 20, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101 RT SIDE SEAT TRACK HAS PITTING FROM APPROX FS 347 TO 409 & FS 437 TO 469.  R & R SEAT RAIL AT RBL 9 FS 349 - 485 IAW AMM 53-00-49.  SEAT TRACK WAS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE LOCATION IAW REO 670-53-00-013.
